# SDR MTNA201302180001

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,485 hours, 27,206 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE ON CAPTAIN'S SIDE LOSS OF ALL BRAKING, PEDAL GOES TO THE FLOOR.   BLED NR 1 BRAKE HIGH PRESSURE LINE IAW JIC 32-42-00 BLD 10010, BLED ENTIRE LOW PRESSURE SYSTEM IAW JIC 32-42-00 BLED 10000, PERFORMED INSPECTION OF MASTER CYCLINDER, RESEVIOR, METERING VALVE, BRAKE LINES, FILTERS AND FILTERS.  NO LEAKS FOUND.  PERFORMED ENGINE RUN TAXIED AIRCRAFT TO CHECK BRAKE SYSTEM THE SYSTEM CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
